このエントリーをはてなブックマークに追加
ID 11604
JaLCDOI
Sort Key
4
FullText URL
Author
Hora, Akihito
Abstract
Let G be a topological group acting on S transitively from the left with a compact stabilizer K. We show that every isotropic (i.e. spatially homogeneous w.r.t. the G-actions) Markov chain on S can be lifted to a right random walk on G and give a one-to-one correspondence between the isotropic Markov chains on S and the totality of sequences of probabilities (ν,μ1,μ2,・・・) where ν is a probability on G/K and each μn is that on K\G/K.
Keywords
random walk
Markov chain
Publication Title
岡山大学環境理工学部研究報告
Published Date
1996-03
Volume
volume1
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
21
End Page
26
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
英語
File Version
publisher
NAID
Eprints Journal Name
fest